2019
Том 71
№ 10

All Issues

Listopad V. V.

Articles: 2
Article (Russian)

Uniform estimates for monotone approximation

Listopad V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 785–790

Uniform estimates are obtained for the monotone approximation of the functions from the generalized Babenko classes.

Article (Russian)

Uniform estimates for monotonic polynomial approximation

Dzyubenko H. A., Listopad V. V., Shevchuk I. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 1. - pp. 38–43

The uniform estimate is established for a monotone polynomial approximation of functions whose smoothness decreases at the ends of a segment.